Colorado, 2007High Wind in Colorado, December 30, 2007
December 30, 2007 · NWS PUB · 4 events in 4 counties and zones
A strong mid to upper level jet stream produced high winds gusting to in the higher elevations of the southeast mountains.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong mid to upper level jet stream produced high winds gusting to in the higher elevations of the southeast mountains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Dec 30, 4:34 AM MST, 6 hours 26 minutes earlier.
Area forecast discussion, Dec 30, 4:34 AM MST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
434 AM MST SUN DEC 30 2007
.SHORT TERM...
(TODAY AND TONIGHT)
...FORECAST CONCERNS FOR TODAY AND TONIGHT WILL BE HIGH WIND
POTENTIAL FOR THE EASTERN MOUNTAINS ABOVE 11000 FEET...AND LOWER
EASTERN SLOPES OF PIKES PEAK AND THE RAMPART RANGE...AND SNOW
AMOUNTS ALONG WITH BLOWING SNOW FOR THE CENTRAL MOUNTAINS...
WELL DEFINED LEE TROF IN PLACE THIS MORNING...THOUGH WIND GUSTS HAVE
BEEN SLOW TO MATERIALIZE ALONG THE LOWER EASTERN SLOPES OF THE
RAMPARTS AND PIKES PEAK. HAVE SEEN SOME WIND GUSTS UP TO 33 KTS AT
THE HIGHER ELEVATION SENSOR OF THE AIR FORCE ACADEMY EARLIER THIS
MORNING. A QUICK LOOK AT MODEL SOUNDINGS FROM 00Z AND 06Z NAM12
SUGGESTS THERE IS STILL TOO MUCH FORWARD SHEAR FOR MOUNTAIN WAVE
DEVELOPMENT THIS MORNING. UPPER JET EXTENDS ACROSS MUCH OF THE
WESTERN U.S. AND CENTRAL AND NRN U.S. ROCKIES. NEXT SPEED MAX IS
STILL ON TRACK TO MOVE ACROSS THE STATE TONIGHT AS JET STREAM SAGS
SOUTHWARD. BY AFTERNOON H7 WINDS OVER THE EASTERN MTS INCREASE TO
60-70KTS...WITH H5 WINDS OF AROUND 70-80 KTS. MODEL X-SECTIONS
THROUGH THE PIKES PEAK AREA SHOW POTENTIAL TEMPERATURE SURFACES
BEGIN TO DIP DOWN ALONG THE LEE SIDE OF THE MOUNTAINS AFTER 18Z...AS
WINDS ALOFT BECOME A BIT MORE LAMINAR. THUS...THERE IS STILL THE
POTENTIAL FOR SOME DAMAGING WIND GUSTS TO MATERIALIZE ACROSS EASTERN
TELLER AND WESTERN EL PASO COUNTY. FOR THIS REASON WILL LET THE
HIGH WIND WARNING RIDE...AND MENTION THIS TIME FRAME IN THE NPW. FOR
THE HIGHER ELEVATIONS...WIND SHOULD INCREASE FROM NORTH TO SOUTH
DURING THE DAY WITH THE CREST OF THE MOUNTAINS SEEING SUSTAINED
WINDS OF 50 MPH WITH GUSTS TO 75 MPH. THUS...WILL KEEP THE OTHER
WARNINGS GOING...AND HOIST A HIGH WIND WARNING FOR THE SOUTHERN
SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET AFTER 18Z. ELSEWHERE
WEST OF I-25 WILL ALSO EXPERIENCE VERY WINDY CONDITIONS WHICH SHOULD
STAY JUST BELOW HIGH WIND CRITERIA. ANOTHER CONCERN THIS BRINGS IS
AREAS OF BLOWING SNOW OVER THE FRESH SNOW PACK. THIS COULD CAUSE
ROAD WAYS TO BECOME SLICK...ESPECIALLY ALONG NORTH SOUTH ORIENTED
ROADWAYS. HAVE PUT BLOWING SNOW IN WX GRIDS...AND WILL MENTION IN
THE HWO AS WELL.
FOR THE CENTRAL MOUNTAINS...WINDS AT MYP SENSOR HAVE BEEN GUSTING
OVER 50 KTS THROUGH THE NIGHT WITH POOR VISIBILITIES IN SNOW AND
BLOWING SNOW. AREA RADARS NOT PICKING UP MUCH IN THE WAY OF
ECHOES...SO HUNCH IS ITS PROBABLY MORE BLOWING SNOW THAN FALLING
SNOW. REGARDLESS...VISIBILITIES WILL BE NEAR WHITE OUT CONDITIONS
THROUGH THE DAY...AND MOISTURE AND LIFT WILL INCREASE THIS
AFTERNOON AS NEXT JET STREAK APPROACHES. THUS...SNOW SHOULD
INCREASE ACROSS THE CENTRAL MOUNTAINS LATE THIS AFTERNOON THROUGH
TONIGHT. ANOTHER 2 TO 8 INCHES COULD FALL IN THESE AREAS...AND WILL
EXTEND THE SNOW AND BLOWING SNOW ADVISORY THROUGH 12Z.
AS THE UPPER JET MOVES ACROSS TONIGHT...COULD SEE SOME SNOW BANDS
DEVELOP ACROSS THE ADJACENT EASTERN PLAINS AS ARCTIC COLD FRONT
DROPS SOUTHWARD. GRIDS ALREADY HAVE POPS PRETTY WELL HANDLED WITH
THIS. COULD BE SPOTTY AMOUNTS OF .5 TO 1 INCH OF SNOW UNDER THE
SNOW BAND...BUT IT SHOULD BE MOVING SOUTHWARD AT A MODERATE CLIP
WHICH SHOULD LIMIT SNOW TOTALS. MIN TEMPS TONIGHT WILL BE A
CHALLENGE AS VERY COLD AIR MOVES IN. WINDS APPEAR TO HELP KEEP THE
PLAINS MIXED MOST OF THE NIGHT WHICH SHOULD PREVENT TEMPS FROM
DROPPING INTO THE SINGLE DIGITS. -KT
.LONG TERM...
(MONDAY THROUGH SATURDAY)
...VERY COLD TEMPERATURES LIKELY MONDAY NIGHT/TUESDAY MORNING...
MONDAY...VERY COLD TEMPERATURES AND A VIGOROUS UPPER LEVEL JET
STREAM WILL BE DIRECTLY OVER THE CENTRAL ROCKIES. IT WOULD BE A
RATHER /RAW/ DAY WITH AIR TEMPERATURES IN THE SINGLE DIGITS IN THE
MOUNTAINS AND HIGH VALLEYS TO 20S/NEAR 30 SOUTHEAST CO. 700MB
TEMPERATURES ARE PROGGED TO BE -14C TO -18C OVER MUCH OF CO.
SURFACE AIR TEMPERATURES COMBINED WITH THE WIND COULD PRODUCE
APPARENT TEMPERATURE/WIND CHILL READINGS OF 30 BELOW ZERO TO ZERO
IN THE MOUNTAINS/HIGH VALLEYS TO SINGLE DIGITS-TEENS ACROSS
SOUTHEAST CO PLAINS MONDAY. GIVEN 700MB WINDS OF 25-45KTS...IT
COULD BE A RATHER BRISK-WINDY DAY...ESPECIALLY IN THE AFTERNOON.
ANY CHANCE FOR PRECIPITATION WOULD BE SOME LIGHT SNOW AROUND THE
SOUTHWEST/CENTRAL MOUNTAINS AROUND THE CONTINENTAL DIVIDE.
MONDAY NIGHT AND TUESDAY...VERY COLD TO EXTREMELY COLD TEMPERATURES
WILL BE LIKELY MONDAY NIGHT AND TUESDAY MORNING. NAM-WRF AND GFS
HAVE BEEN VERY CONSISTENT IN SETTLING A 1050-1055MB HIGH ACROSS CO
MONDAY NIGHT AND DRIFTING IT EASTWARD INTO THE EASTERN CO/WESTERN
KS PLAINS TUESDAY AFTERNOON. NOT LOOKING FOR A LOT OF CLOUD COVER
GIVEN THE VERY COLD AND RELATIVELY DRY AIR ALOFT. HOW COLD WILL IT
GET. A LOT OF IT DEPENDS ON THE SURFACE WIND DECOUPLING...ESPECIALLY
FOR THE LOW LYING VALLEYS. THE WIND MAY HAVE A TENDENCY TO STAY UP
A LITTLE MORE ACROSS THE SOUTHEAST CO PLAINS GIVEN A LITTLE MORE
WIND ALOFT AND A TIGHTER PRESSURE GRADIENT. GIVEN THE FLOW...HAVING A
LITTLE TROUBLE BELIEVING THE MIDLEVEL TEMPERATURES WILL WARM
DURING THE NIGHT. MUCH OF THE AREA WILL LIKELY SEE SUB-ZERO SURFACE
TEMPERATURES...ESPECIALLY THE HIGH MOUNTAIN VALLEYS. I HAVE
ALAMOSA GOING TO -35F MONDAY NIGHT/TUESDAY EARLY MORNING...BUT IT
COULD BE -45F IF IT SETS UP JUST RIGHT. THE ALL-TIME RECORD LOW
TEMPERATURE IS -50F/28 JANUARY 1948. CONCEPTUALLY...THIS PATTERN
IS CLOSE TO THAT RECORD DAY...HOWEVER IT HAS TO SET UP PERFECTLY.
MANY OF THE HIGH MOUNTAIN VALLEYS SHOULD BE -10F TO -25F DURING
THE NIGHT. APPARENT TEMPERATURE/WIND CHILL READINGS COULD REACH
-20F TO -45F ACROSS THE MOUNTAINS/HIGH VALLEYS MONDAY NIGHT/
TUESDAY EARLY MORNING APPROACHING WARNING/ADVISORY CRITERIA. THIS
IS NEW YEARS EVE AND NEW YEARS DAY...SO FOLKS COULD BE OUT IN THE
VERY COLD TO EXTREMELY COLD TEMPERATURES. TOO EARLY FOR A
WATCH...SO WILL HIT THE POTENTIAL HIGH IMPACT EVENT IN THE
HAZARDOUS WEATHER OUTLOOK AND A CR NEWS OF THE DAY STORY.
TUESDAY/S HIGH TEMPERATURES WILL BE A HUGE CHALLENGE GIVEN THE
WARMING ALOFT DURING THE DAY IN RESPONSE TO WEST-NORTHWESTERLY
FLOW DEVELOPING. GIVEN THE VERY COLD TEMPERATURE START...LOW SUN
ANGLE...SNOWPACK...AND EXTREME STRONG INVERSION...TEMPERATURES
WILL LIKELY STRUGGLE TO GET INTO THE SINGLE DIGITS ACROSS THE SAN
LUIS VALLEY CENTER FLOOR. MOS APPEARS TO BE WAY TOO WARM.
WEDNESDAY AND THURSDAY...MIDDLE AND UPPER LEVEL FLOW BACKS TO A
WEST-SOUTHWESTERLY CHINOOK FLOW AND WOULD PROJECT WARMING
TEMPERATURES ACROSS MUCH OF CO...MAYBE OR MAYBE NOT FOR ALAMOSA IT
ALL DEPENDS IF THE WIND PICKS UP. LITTLE OR NO CHANCE FOR
PRECIPITATION.
FRIDAY AND SATURDAY...NO CHANGES TO THESE FORECAST PERIODS.
POTENTIAL FOR A FEW WEAK WEATHER SYSTEMS TO MOVE THROUGH THE
CENTRAL ROCKIES. METZE
&&
.AVIATION...
LLWS WILL BE POSSIBLE NEAR THE KCOS AIRPORT THROUGH THE DAY AS UPPER
LEVEL JET MOVES ACROSS THE STATE...AND LEE TROF STAYS PINNED UP
ALONG THE EASTERN SLOPES OF THE SE MTS. BY LATE AFTERNOON THROUGH
THE EVENING...WESTERLY WINDS SHOULD SPREAD INTO THE KCOS AND KPUB
SITES. OTHERWISE...VFR CONDITIONS EXPECTED THROUGH THE DAY. AS JET
MOVES ACROSS SOME ISOLATED LIGHT SNOW WILL DEVELOP UNDER MVFR-VFR
CIGS EAST OF THE MOUNTAINS. MOUNTAIN PEAKS TODAY WILL SEE WESTERLY
WINDS OF 30 TO 50 MPH WITH GUSTS UP TO 60-75 MPH. AREAS OF SNOW AND
BLOWING SNOW CAN BE EXPECTED OVER THE FRESH SNOW PACK. CENTRAL
MOUNTAINS WILL CONTINUE TO SEE PERIODS OF SNOW AND BLOWING SNOW WITH
LIFR CONDITIONS OVER THE MOUNTAINS. -KT
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 11 PM MST THIS EVENING FOR COZ073-
080>082-084-085.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 11 PM MST THIS
EVENING FOR COZ075.
SNOW AND BLOWING SNOW ADVISORY UNTIL 5 AM MST MONDAY FOR
COZ058>061-063.
&&
31/17
Hazardous weather outlook, Dec 30, 5:56 AM MST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
556 AM MST SUN DEC 30 2007
COZ058>089-093>099-311400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
556 AM MST SUN DEC 30 2007
...SNOW AND WIND EXPECTED ACROSS THE HIGH COUNTRY THROUGH TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
SNOW AND BLOWING SNOW WILL CONTINUE ACROSS LAKE COUNTY AND THE
HIGHER ELEVATIONS OF THE SAWATCH AND MOSQUITO RANGES OF CHAFFEE
COUNTY ABOVE 10000 FEET. TOTAL SNOWFALL ACCUMULATIONS OF 4 TO 10
INCHES WILL BE POSSIBLE...WITH WEST TO NORTHWEST WINDS OF 30 TO
40 MPH WITH GUSTS UP TO 65 MPH CAUSING EXTENSIVE BLOWING AND
DRIFTING SNOW. WHITE OUT CONDITIONS CAN BE EXPECTED AT TIMES OVER
THE MOUNTAIN PASSES SUCH AS MONARCH...FREMONT...AND TENNESSEE
PASS.
THE EASTERN MOUNTAINS WILL SEE VERY WINDY CONDITIONS TODAY WITH
SUSTAINED WINDS OF 30 TO 50 MPH WITH GUSTS UP TO 75 MPH CAN BE
EXPECTED ACROSS THE HIGHER ELEVATIONS OF THE SANGRE DE
CRISTO...WET MOUNTAINS...AND PIKES PEAK. A FEW DAMAGING WIND
GUSTS MAY DESCEND THE EASTERN SLOPES OF PIKES PEAK AND THE
RAMPART RANGE INTO WESTERN EL PASO COUNTY TODAY THROUGH THIS
EVENING. THE TIME FRAME THIS IS MOST LIKELY TO OCCUR WILL BE
DURING THE AFTERNOON AS THE JET STREAM MOVES IN OVERHEAD. ACROSS
THE LOWER ELEVATIONS OF THE MOUNTAINS...IT WILL STILL BE WINDY
WITH WESTERLY WIND GUSTS UP TO 50 TO 65 MPH POSSIBLE. THESE WINDS
MAY CAUSE AREAS OF BLOWING SNOW OVER THE FRESH SNOW PACK. BLOWING
SNOW CAN CAUSE ROADWAYS TO BECOME SLICK AGAIN...AND CAN REDUCE
VISIBILITIES TO BELOW 1 MILE AT TIMES.
ISOLATED TO SCATTERED SNOW SHOWERS WILL SPREAD EASTWARD TONIGHT
ACROSS THE EASTERN MOUNTAINS AND ADJACENT PLAINS. LOCAL
ACCUMULATIONS OF UP TO 1 INCH WILL BE POSSIBLE UNDER DEVELOPING
SNOW BANDS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
VERY COLD TO EXTREMELY COLD TEMPERATURES WILL BE POSSIBLE NEW
YEARS EVE AND DAY. LOW TEMPERATURES ARE FORECAST TO BE 10 TO 35
BELOW ZERO ACROSS THE MOUNTAINS AND HIGH VALLEYS...AND 5 BELOW TO
5 ABOVE ZERO ALONG THE INTERSTATE 25 CORRIDOR AND EASTWARD NEW
YEARS DAY MORNING. LOWEST WIND CHILL READINGS COULD BE 20 TO 40
BELOW ZERO ACROSS THE MOUNTAINS AND HIGH VALLEYS...AND 5 TO 20
BELOW ZERO ALONG THE INTERSTATE 25 CORRIDOR AND EASTWARD THROUGH
NEW YEARS EVE INTO NEW YEAR DAY MORNING. WIND CHILL READINGS OF 20
TO 40 BELOW ZERO CAN LEAD TO FROSTBITE IN 11 TO 30 MINUTES WHEN
SKIN IS EXPOSED. PEOPLE PLANNING OUTDOOR ACTIVITIES DURING NEW
YEARS EVE SHOULD DRESS APPROPRIATELY. AGENCIES ASSISTING PEOPLE
STRANDED OUTDOORS SHOULD MAKE PREPARATIONS FOR THE POTENTIAL OF
EXTREMELY COLD TEMPERATURES NEW YEARS EVE AND DAY. ALSO...PETS
SHOULD BE BROUGHT INDOORS.
VERY COLD NIGHTTIME TEMPERATURES WILL PERSIST IN THE SAN LUIS
VALLEY THROUGH AT LEAST FRIDAY.
THERE IS THE POTENTIAL FOR ANOTHER INCH OF ACCUMULATING SNOW
ACROSS THE CONTINENTAL DIVIDE MONDAY MORNING. THE NEXT CHANCE FOR
MINOR ACCUMULATING SNOW WILL BE ACROSS THE SOUTHWEST AND CENTRAL
MOUNTAINS AROUND THE CONTINENTAL DIVIDE THURSDAY NIGHT THROUGH
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS FOR SNOW AND
BLOWING SNOW...AND ACROSS TELLER AND EL PASO COUNTIES AND THE HIGHER
ELEVATIONS OF THE SANGRE DE CRISTO AND WET MOUNTAINS FOR HIGH
WINDS...TODAY AND TONIGHT.
High Wind, Northern Sangre de Cristo Mountains Above 11000 Ft
- When
- December 30, 11:00 AM MST to 3:00 PM MST
- Where
- Northern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Measured
- 66 kt (76 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.867, -105.544 (the zone’s center; the record gives no point)
High Wind, Southern Sangre de Cristo Mountains Above 11000 Ft
- When
- December 30, 11:00 AM MST to 3:00 PM MST
- Where
- Southern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Measured
- 66 kt (76 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
High Wind, Wet Mountains Above 10000 Ft
- When
- December 30, 11:00 AM MST to 3:00 PM MST
- Where
- Wet Mountains Above 10000 Ft forecast zone
- Measured
- 66 kt (76 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.989, -104.947 (the zone’s center; the record gives no point)
High Wind, Pikes Peak Above 11000 Ft
- When
- December 30, 11:00 AM MST to 3:00 PM MST
- Where
- Pikes Peak Above 11000 Ft forecast zone
- Measured
- 66 kt (76 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.857, -104.844 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in New York, December 30 to 31, 2007$45,000 · 9 events
- Heavy Snow and Winter Weather in New York, December 30 to 31, 200727 events
- Heavy Snow in Vermont, December 30 to 31, 2007$25,000 · 3 events
- Damaging Wind in Georgia, December 30, 2007$25,000 · 60 kt wind · 1 event
- Heavy Snow in New Hampshire, December 30 to 31, 20076 events
- Winter Weather in Pennsylvania, December 30 to 31, 20075 events
- Winter Storm and Heavy Snow in New York, December 30 to 31, 20074 events
- Heavy Snow in Vermont, December 30 to 31, 20073 events
- Blizzard in Alaska, December 30, 20072 events
- Winter Weather in New Jersey, December 30 to 31, 20072 events
- Winter Weather in Connecticut, December 30 to 31, 20072 events
- Heavy Snow in Massachusetts, December 30 to 31, 20072 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 70117, 70118, 70119, 70120.